# SDR 02219317

- Difficulty date: February 7, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Head
- Part number: PH1001BJ
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE CREW REPORTED A STRONG ODOR AND THE P2 CAPTION ILLUMINATED.  THE CREW COMPLETED THE QRH PROCEDURES, DECLARED AN EMERGENCY, AND TURNED OFF THE AIR CONDITIONERS AND FLOWS.  THE APPROACH AND LANDING WERE COMPLETED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL FOUND BURNED WIRING TO THE NR 2 PITOT HEAD.  THE WIRING WAS REPAIRED AND THE NR 2 PITOT HEAD AND CURRENT SENSOR WERE REMOVED AND REPLACED.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
